# SDR FDEA202211162797

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: AVB7506501
- Condition: Cracked
- Location: Tail Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION CARRIED OUT ON RIGHT HAND SIDE UPPER SPAR ASSEMBLY OF THE   TAIL PYLON AND FOUND 01 EACH CRACK INDICATION ON RADIUS AT PYLON UPPER CAP   VERTICAL FLANGE STATION YID = 408.500 PROPAGATING FROM EDGE TOWARDS AFT DIRECTION   APPROXIMATE 1/4 INCHES LENGTH.  REPAIRED IAW EA 1-5451-T0371714, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
